Loading [MathJax]/jax/output/CommonHTML/jax.js
Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta, 2020, Volume 55, Pages 42–59
DOI: https://doi.org/10.35634/2226-3594-2020-55-04
(Mi iimi390)
 

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the spectrum of a Landau Hamiltonian with a periodic electric potential VLploc(R2), p>1

L. I. Danilov

Udmurt Federal Research Center, Ural Branch of the Russian Academy of Sciences, ul. T. Baramzinoi, 34, Izhevsk, 426067, Russia
Full-text PDF (262 kB) Citations (3)
References:
Abstract: We consider the two-dimensional Shrödinger operator ˆHB+V with a homogeneous magnetic field BR and with an electric potential V which belongs to the space LpΛ(R2;R) of Λ -periodic real-valued functions from the space Lploc(R2), p>1. The magnetic field B is supposed to have the rational flux η=(2π)1Bv(K)Q where v(K) denotes the area of the elementary cell K of the period lattice ΛR2. Given p>1 and the period lattice Λ, we prove that in the Banach space (LpΛ(R2;R),Lp(K)) there exists a typical set O in the sense of Baire (which contains a dense Gδ -set) such that the spectrum of the operator ˆHB+V is absolutely continuous for any electric potential VO and for any homogeneous magnetic field B with the rational flux ηQ.
Keywords: two-dimensional Schrödinger operator, periodic electric potential, homogeneous magnetic field, spectrum.
Funding agency Grant number
Russian Academy of Sciences - Federal Agency for Scientific Organizations AAAA-A17-117022250041-7
The research is supported by the financial program AAAA-A17-117022250041-7.
Received: 01.05.2020
Bibliographic databases:
Document Type: Article
UDC: 517.958, 517.984.56
MSC: 35P05
Language: Russian
Citation: L. I. Danilov, “On the spectrum of a Landau Hamiltonian with a periodic electric potential VLploc(R2), p>1”, Izv. IMI UdGU, 55 (2020), 42–59
Citation in format AMSBIB
\Bibitem{Dan20}
\by L.~I.~Danilov
\paper On the spectrum of a Landau Hamiltonian with a periodic electric potential $V\in L^p_{\mathrm {loc}}(\mathbb{R}^2)$,
$p>1$
\jour Izv. IMI UdGU
\yr 2020
\vol 55
\pages 42--59
\mathnet{http://mi.mathnet.ru/iimi390}
\crossref{https://doi.org/10.35634/2226-3594-2020-55-04}
\elib{https://elibrary.ru/item.asp?id=42949300}
Linking options:
  • https://www.mathnet.ru/eng/iimi390
  • https://www.mathnet.ru/eng/iimi/v55/p42
  • This publication is cited in the following 3 articles:
    1. L. I. Danilov, “On the spectrum of the Landau Hamiltonian perturbed by a periodic smooth electric potential”, Theoret. and Math. Phys., 221:3 (2024), 2165–2176  mathnet  crossref  crossref  adsnasa
    2. L. I. Danilov, “On the spectrum of the Landau Hamiltonian perturbed by a periodic electric potential”, Sb. Math., 214:12 (2023), 1721–1750  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. L. I. Danilov, “O spektre mnogomernogo periodicheskogo magnitnogo operatora Shredingera s singulyarnym elektricheskim potentsialom”, Izv. IMI UdGU, 58 (2021), 18–47  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Statistics & downloads:
    Abstract page:354
    Full-text PDF :47
    References:44
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025